On the topology of Hankel multipliers and of Hankel convolution operators

  1. Betancor, J.J. 1
  2. Marrero, I. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Journal:
Rendiconti del Circolo Matematico di Palermo

ISSN: 0009-725X

Year of publication: 1995

Volume: 44

Issue: 3

Pages: 469-478

Type: Article

DOI: 10.1007/BF02844681 SCOPUS: 2-s2.0-51249169828 GOOGLE SCHOLAR
Data source: Scopus